By Topic

On the response of nonlinear multivariable interconnected feedback systems to periodic input signals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

In this paper, we study the response of a large class of nonlinear multivariable feedback systems to periodic input signal. Specifically, we study the existence, uniqueness, boundedness, and periodicity of a large class of feedback systems which may be modeled by means of a class of Volterra integral equations (including delay systems). We also study the distortion effects in such systems due to nonlinearities. In our approach, we address those multivariable systems which may be viewed as interconnected systems. Our results are phrased in terms of the qualitative properties of (hopefully simpler) subsystems and in terms of the properties of the system interconnecting structure, and they make use of easily interpreted graphical frequency-domain techniques. The method of proof of the main results uses a novel technique of combining boundedness results and an invariance principle for integral equations.

Published in:

IEEE Transactions on Circuits and Systems  (Volume:27 ,  Issue: 11 )